Alert archive / Arkansas / Flash Flood Warnings in 2018

Flash Flood Warning 6, NWS Shreveport, LA

February 21, 20188 counties in Arkansas; Bossier Parish, Caddo Parish, Webster Parish, Louisiana; Bowie County, Cass County, Texas

NWS Shreveport, LA issued this flash flood warning at Feb 21, 2018, 11:31 AM CST for 8 counties in Arkansas; Bossier Parish, Caddo Parish, Webster Parish, Louisiana; Bowie County, Cass County, Texas. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 21, 2018, 11:31 AM CST (17:31 UTC)
Expired
Feb 21, 2018, 2:30 PM CST
In force
3 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Bossier Parish, LA, Caddo Parish, LA, Webster Parish, LA, Bowie County, TX, Cass County, TX

The radar

The Shreveport radar (KSHV), 151 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 21, 12:31 PM CSTFLASH FLOOD6 Ssw Texarkana, ARWATER OVER PORTIONS OF SOUTH STATE LINE.
Feb 21, 1:30 PM CSTFLASH FLOOD4 Sw Taylor, ARWATER OVER HIGHWAY 53.
Feb 21, 1:35 PM CSTFLASH FLOOD3 Ene Oakhaven, ARHEMPSTEAD COUNTY SHERIFF IS REPORTING WATER OVER SEVERAL ROADS IN THE COUNTY.
Feb 21, 1:40 PM CSTFLASH FLOOD7 Nw Fouke, ARMILLER COUNTY SHERIFF IS REPORTING WATER OVER SEVERAL ROADS, INCLUDING MILLER 10, MILLER 17, MILLER 21, MILLER 68, AND GOODSON LANE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 60 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 5.5 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2018-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1043 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2018-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1043 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
529 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

394 
WGUS54 KSHV 211731
FFWSHV
ARC027-057-061-073-081-091-099-133-LAC015-017-119-TXC037-067-212030-
/O.NEW.KSHV.FF.W.0006.180221T1731Z-180221T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
1131 AM CST WED FEB 21 2018

The National Weather Service in Shreveport has issued a

* Flash Flood Warning for...
  Hempstead County in southwestern Arkansas...
  Southeastern Sevier County in southwestern Arkansas...
  Lafayette County in southwestern Arkansas...
  Southeastern Howard County in southwestern Arkansas...
  Nevada County in southwestern Arkansas...
  Southeastern Little River County in southwestern Arkansas...
  Miller County in southwestern Arkansas...
  Western Columbia County in southwestern Arkansas...
  Northern Webster Parish in northwestern Louisiana...
  Northwestern Caddo Parish in northwestern Louisiana...
  North central Bossier Parish in northwestern Louisiana...
  East central Bowie County in northeastern Texas...
  Northeastern Cass County in northeastern Texas...

* Until 230 PM CST

* At 1130 AM CST, Doppler radar indicated a lint of storms producing 
  heavy rain across the warned area. Flash flooding is expected to 
  begin shortly.

* Some locations that will experience flooding include...
  Texarkana, Magnolia, Hope, Wake Village, Springhill, Nashville,
  Prescott, Stamps, Waldo, Lewisville, McNeil, Fouke, Bradley,
  Taylor, Emmet, Blevins, Buckner, Perrytown, Rosston and Garland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3399 9370 3398 9365 3396 9362 3395 9353
      3396 9347 3395 9342 3396 9338 3390 9330
      3384 9329 3383 9326 3383 9323 3380 9318
      3382 9314 3378 9310 3338 9312 3301 9337
      3300 9412 3355 9410 3401 9382

$$

Palmer

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Feb 21, 10:53 AM CST, 38 minutes earlier.

Area forecast discussion, Feb 21, 10:53 AM CST, 38 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1053 AM CST Wed Feb 21 2018

.DISCUSSION...
The cold front continues to gradually shift SE across N LA this
morning, and extends from just SE of a CXO, to JAS, to N of a IER,
to just E of RSN and BQP line as of 1630Z. Ahead of this front,
MUCapes have increased to 500-1000 J/KG over the SE sections of
Ncntrl LA, with 0-1km helicities having increased to 150-200
m2/s2, which has been enhanced by the backing of the low level
winds ahead of the front allowing for some persistent mini
supercells across the warm sector over Cntrl LA. Thus, an isolated
tornado threat can not be ruled out over this area, with the
HRRR having initialized well and has the convection expanding NE
along/ahead of the front through the afternoon. Thus, have
coordinated TOR watch #3 with SPC and WFOs LCH and JAN for these
areas through 23Z. Radar analysis has also indicated persistent
training along the TX/LA border where this strong convection has
continued to ride just ahead of the front, with the HRRR also
suggesting a rather broad swath of 2-4 inch rains with isolated 6+
inches possible especially as the front should begin to slow and
eventually stall out later this afternoon from lower Toledo Bend
NE into the SE sections of Ncntrl LA. For this reason, have
expanded the Flash Flood Watch to encompass the remainder of the
CWA through 12Z Thursday.

Meanwhile, rather NW, mosaic radar imagery indicates that rain
rates have begun to taper NW of the I-30 corridor into SE OK late
this morning, as a deeper wedge of drier air have begun to entrain
NE, although this may be temporary as overrunning begins to spread
back N over these areas, adding to the impressive 3-5+ inch totals
that has already fallen since Tuesday afternoon. Given this, and
the fact that flash flooding continues across McCurtain County OK,
will leave the Watch in effect through the 12Z Thursday
expiration, although the short term progs suggest that additional
dry air entrainment will spread NE over these areas later this
evening, thus tapering the rainfall rates.

Max temps will be a tough call given the shallow nature of the
post-frontal air mass, with the NAM 2M temps in reasonable
agreement with the ongoing trends, with the potential for some of
the warmer air to spread back W as the overrunning increases later
today. Did scale back temps significantly this afternoon across NE
TX/SE OK/SW AR in wake of the front, with temps expected to fall
into the 40s over Srn AR this afternoon.

Will address the potential for additional flooding over the next
few days in the afternoon discussion. Zone update already
out...grids will be available shortly.

15

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  62  51  62  61 / 100 100  70  70
MLU  73  54  72  64 / 100 100  80  40
DEQ  49  44  56  52 / 100  80  70  90
TXK  54  45  56  56 / 100 100  60  90
ELD  60  46  60  60 / 100 100  80  70
TYR  52  44  56  56 / 100  80  70  90
GGG  55  49  59  59 / 100  90  70  90
LFK  64  53  66  64 / 100  90  70  40

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch through late tonight for ARZ050-051-059>061-
     070>073.

LA...Flash Flood Watch through late tonight for LAZ001>006-010>014-
     017>022.

OK...Flash Flood Watch through late tonight for OKZ077.

TX...Flash Flood Watch through late tonight for TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

&&

15/19
Hazardous weather outlook, Feb 21, 5:54 AM CST, 5 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
554 AM CST Wed Feb 21 2018

ARZ050-051-059>061-070>073-LAZ001>006-010>012-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>153-165>167-221200-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-McCurtain-Bowie-Franklin-Titus-Camp-Morris-
Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-Sabine-
554 AM CST Wed Feb 21 2018

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

...A Flash Flood Watch is in effect through 6 am Thursday
Morning...
Numerous showers and thunderstorms have been noted across
portions east Texas, deep east Texas, southeast Oklahoma to across
northwest Louisiana and southwest Arkansas. Moderate to periods
of heavy rainfall associated with a slow moving frontal boundary
may result in areas of flash flooding as training of showers and
thunderstorms will likely occur over the watch area. Rainfall
totals of three to six inches of rainfall are expected. Some
isolated higher amounts are possible. In addition, some of the
storm activity could approach strong levels today, mainly south
and east of Shreveport and Bossier. Strong wind gusts and small
hail will be the main threats, however an isolated tornado can not
be ruled out.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Persistent southwest flow aloft will provide ensuing moisture and
disturbances resulting in an unsettled and wet weather pattern
through the week and into the weekend. The cold front will return
as a warm front on Thursday resulting in continual light to
moderate rainfall across portions of the region. The already
nearly saturate soils may be prone to flood and thus caution
should be exercised. By late week and into early weekend, another
upper level disturbance approaching the region from the west will
aid in maintaining showers and thunderstorms, with the potential
for moderate to heavy rainfall mainly across portions of northeast
Texas, southeast Oklahoma and southwest Arkansas. Adequate
instability will pose a threat for strong storms, particularly on
Saturday, with gusty winds being the primary threat.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters may be needed this afternoon. In
addition, be sure to report water covered roadways to local law
enforcement.

LAZ013-014-017>022-221200-
Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle-
554 AM CST Wed Feb 21 2018

This Hazardous Weather Outlook is for portions of north central
Louisiana and northwest Louisiana.

.DAY ONE...Today and Tonight...

Scattered to numerous showers and thunderstorms will be possible
today and into tonight, bringing about the potential for moderate
to potentially heavy rainfall. Rainfall totals of two to four
inches of rainfall are expected. Poor drainage and low-lying
roadways could become covered with water so caution should be
exercised.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Persistent southwest flow aloft will provide ensuing moisture and
disturbances resulting in an unsettled and wet weather pattern
through the week and into the weekend. The cold front will return
as a warm front on Thursday resulting in continual light to
moderate rainfall across portions of the region. The already
nearly saturate soils may be prone to flood and thus caution
should be exercised.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters should not be needed. However,
report any water covered roadways to local law enforcement.

In the hours before

Local storm report, Feb 21, 7:37 AM CST, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
737 AM CST WED FEB 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      1 N MOUNT VERNON        33.19N 95.22W
02/21/2018                   FRANKLIN           TX   LAW ENFORCEMENT

            FRANKLIN COUNTY SHERIFF IS REPORTING WATER
            COVERED ROADWAYS ACROSS LOW LYING ROADS AND
            IN AREAS WITH POOR DRAINAGE.

&&

PALMER
Local storm report, Feb 21, 8:16 AM CST, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
816 AM CST WED FEB 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 AM     FLASH FLOOD      BROKEN BOW              34.03N 94.74W
02/21/2018                   MCCURTAIN          OK   EMERGENCY MNGR

            VEHICLE WENT AROUND BARRICADE AND WAS WASHED
            OFF THE ROAD. TWO PEOPLE AWAITING HIGH WATER
            RESCUE. ONE PERSON MISSING.

&&

AS
Special weather statement, Feb 21, 9:41 AM CST, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Shreveport LA
941 AM CST WED FEB 21 2018

LAZ018-211630-
Natchitoches LA-
941 AM CST WED FEB 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NATCHITOCHES PARISH
UNTIL 1030 AM CST...

At 941 AM CST, Doppler radar was tracking a strong thunderstorm over
Kurthwood, or 9 miles north of Slagle, moving northeast at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Kisatchie, Cloutierville, Melrose, Bellwood, Chopin, Bermuda, Aloha
and Gorum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3136 9299 3137 9303 3137 9324 3140 9324
      3173 9297 3168 9297 3168 9293 3166 9292
      3166 9290 3163 9291 3162 9290 3162 9287
      3160 9284 3160 9280 3156 9275 3155 9276
      3154 9275 3135 9298
TIME...MOT...LOC 1541Z 220DEG 24KT 3134 9316

19
Special weather statement, Feb 21, 10:34 AM CST, 57 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1034 AM CST WED FEB 21 2018

LAZ018>020-211715-
Winn LA-Natchitoches LA-Grant LA-
1034 AM CST WED FEB 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GRANT...SOUTHEASTERN
NATCHITOCHES AND SOUTHWESTERN WINN PARISHES UNTIL 1115 AM CST...

At 1034 AM CST, Doppler radar was tracking a strong thunderstorm near
Flatwoods, or 7 miles northwest of Lena, moving northeast at 55 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Colfax, Montgomery, Cloutierville, Melrose, Lake Iatt, Chopin, Aloha,
Williana and Gorum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 500 PM CST for north central
and northwestern Louisiana.

LAT...LON 3144 9314 3180 9286 3165 9251 3146 9271
      3147 9271 3147 9270 3149 9270 3152 9272
      3148 9276 3143 9284 3142 9285 3142 9287
      3139 9289 3139 9291 3137 9292 3137 9295
      3135 9295
TIME...MOT...LOC 1634Z 212DEG 48KT 3150 9288

20
Local storm report, Feb 21, 11:07 AM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1107 AM CST WED FEB 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      3 ENE SHREVEPORT        32.48N 93.75W
02/21/2018                   CADDO              LA   PUBLIC

            WATER OVER THE ROAD.

&&

AS
Special weather statement, Feb 21, 11:23 AM CST, 8 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1123 AM CST WED FEB 21 2018

LAZ020-211800-
Grant LA-
1123 AM CST WED FEB 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRANT PARISH UNTIL NOON
CST...

At 1123 AM CST, Doppler radar was tracking a strong thunderstorm near
Colfax, or 9 miles northeast of Lena, moving northeast at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Colfax, Dry Prong, Lake Iatt, Williana and Bentley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 500 PM CST for north central
and northwestern Louisiana.

LAT...LON 3147 9269 3148 9270 3149 9270 3151 9272
      3152 9272 3155 9276 3156 9275 3156 9276
      3171 9273 3171 9262 3172 9262 3164 9238
      3142 9258
TIME...MOT...LOC 1723Z 209DEG 23KT 3154 9263

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 9:30 AM CSTAreal Flood AdvisorySHVHoward, Little River, Sevier3 hr
Feb 21, 9:57 AM CSTRiver Flood WarningSHVLittle River, Sevier6 days
Feb 21, 9:57 AM CSTRiver Flood WarningSHVHoward, Little River, Sevier7 days
Feb 21, 10:04 AM CSTRiver Flood WarningSHVLittle River5 days
Feb 21, 2:38 PM CSTFlash Flood WarningSHVColumbia, Nevada, Union16 hr
Feb 21, 3:52 PM CSTFlash Flood WarningSHVHempstead, Howard, Little River, Sevier113 min
Feb 21, 8:35 AM CSTAreal Flood AdvisorySHVBossier, Caddo, De Soto115 min
Feb 21, 8:54 AM CSTFlash Flood WarningSHVBossier, Caddo, De Soto2 hr
Feb 21, 9:41 AM CSTSpecial Weather StatementSHVNatchitoches49 min
Feb 21, 10:29 AM CSTFlash Flood WarningSHVGrant, Natchitoches, Winn3 hr
Feb 21, 10:34 AM CSTSpecial Weather StatementSHVGrant41 min
Feb 21, 10:43 AM CSTFlash Flood WarningSHVGrant, Natchitoches, Winn3 hr
Feb 21, 10:49 AM CSTSevere Thunderstorm WarningSHVGrant, Natchitoches41 min
Feb 21, 11:16 AM CSTTornado WarningSHVGrant, Winn29 min
Feb 21, 11:23 AM CSTSpecial Weather StatementSHVGrant37 min
Feb 21, 11:24 AM CSTFlash Flood WarningSHVBienville, Bossier, Caddo, De Soto, Red River, Webster3 hr
Feb 21, 11:50 AM CSTSevere Thunderstorm WarningSHVGrant, Winn25 min
Feb 21, 11:58 AM CSTTornado WarningSHVGrant, LaSalle, Winn32 min
Feb 21, 12:23 PM CSTFlash Flood WarningSHVGrant, LaSalle3 hr
Feb 21, 12:31 PM CSTSevere Thunderstorm WarningSHVCaldwell, Jackson, LaSalle, Winn44 min
Feb 21, 12:36 PM CSTFlash Flood WarningSHVDe Soto, Natchitoches, Red River, Sabine3 hr
Feb 21, 12:44 PM CSTTornado WarningSHVCaldwell, LaSalle31 min
Feb 21, 1:01 PM CSTTornado WarningSHVCaldwell, LaSalle29 min
Feb 21, 3:02 PM CSTFlash Flood WarningSHVBienville, Grant, Jackson, Natchitoches, Winn11 hr
Feb 21, 3:30 PM CSTFlash Flood WarningSHVSabine17 hr
Feb 21, 3:35 PM CSTFlash Flood WarningSHVBossier, Caddo, De Soto, Red River7 hr
Feb 20, 6:08 PM CSTSpecial Weather StatementSHVNacogdoches37 min
Feb 21, 3:53 AM CSTFlash Flood WarningSHVBowie, Franklin, Red River, Titus9 hr
Feb 21, 6:10 AM CSTSpecial Weather StatementSHVCherokee50 min
Feb 21, 9:57 AM CSTAreal Flood AdvisorySHVAngelina, Cherokee, Nacogdoches, Panola, Rusk, Shelby3 hr
Feb 21, 1:44 PM CSTRiver Flood WarningSHVWood13 days
Feb 21, 1:52 PM CSTRiver Flood WarningSHVSmith, Upshur, Wood22 days
Feb 21, 1:52 PM CSTRiver Flood WarningSHVGregg, Smith, Upshur, Wood27 days
Feb 21, 1:52 PM CSTRiver Flood WarningSHVGregg, Rusk28 days
Feb 21, 1:52 PM CSTRiver Flood WarningSHVGregg, Harrison, Panola, Rusk27 days
Feb 21, 1:58 PM CSTRiver Flood WarningSHVSabine, San Augustine3 days
Feb 21, 2:00 PM CSTRiver Flood WarningSHVNacogdoches, Rusk, San Augustine, Shelby11 days

Nearby

Flash Flood Warnings in Arkansas, 2018Flash Flood Warnings in Louisiana, 2018Flash Flood Warnings in Texas, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.